# SDR HALA2019090300359

- Difficulty date: September 1, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 27,869 hours, 65,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST CLASS EXIT SIGN COVER DAMAGED. ( EMERGENCY EXIT LIGHT ).  REPLACED EXIT SIGN LENS.
